RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1974 Volume 38, Issue 3, Pages 495–512 (Mi im1936)

This article is cited in 6 papers

On the algebraic dependence of the components of solutions of a system of linear differential equations

Yu. V. Nesterenko


Abstract: A description is given of the set of algebraic equations that connect the components of the solutions of a system of linear differential equations. The result thus obtained is applied to the proof of a theorem on the estimates of the orders of the zeros.

UDC: 517.9

MSC: Primary 10F35, 12H05, 30A08; Secondary 33A35, 13C99

Received: 18.08.1972


 English version:
Mathematics of the USSR-Izvestiya, 1974, 8:3, 501–518

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025